# SDR CALA0500191

- Difficulty date: June 8, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 22,168 hours, 7,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 141A81121
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR FLOOR CUTOUT THRESHOLD FRAME CORRODED AT STA 290-300, RBL 48.  THE THRESHOLD FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
